# SDR ASAA2024073152466

- Difficulty date: July 31, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FLOOR SUPPORT CRACKED AT STA 328 TO 344 LBL 40. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL IAW B737-700 SRM 51-40-02-0G-0.
